# SDR P5CA2021050800164

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,360 hours, 22,551 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Rt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG EEC C1 STATUS MESSAGE DISPLAYED ON SHUTDOWN.  RT ENG EEC C1 MSG PLACED ON DEFERRAL MEL 73-21-01-05 CAT A, DMI 146620, DUE @AC HOURS 81662.09.  PERFORMED PIMU GROUND TEST AND BITE. IAW FIM 71-01 FT 810. NO FAULTS NOTED, NO MESSAGE ON BLOCK IN. THIS CLEARS MDDR #146620. MCC NOTIFIED AND PLACARDS REMOVED.  )
